# SDR QXEA200700544

- Difficulty date: March 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT LEADING EDGE BRACKET CRACKED AT YW138.00.  REPAIRED IAW SRM 51-40-11 AND 51-40-00.
